Loading....
Coupon Accepted Successfully!

Pharmacology

Open Flashcards

Cancer Chemotherapy

Question
89 out of 100
 

Which of the following chemotherapy agent can cause syndrome of Inappropriate ADH secretion (SIADH)? (AIPG 2011)



A Vincristine
B Vinblastine

C Dacarbazine
D Cyclophosphamide

Ans. A Vincristine

Causes of SIADH:

  1. Neoplasms:
  2. Carcinoma - lung, duodenum, pancreas, ovary, Mesothelioma, Branchial adenoma, Carcinoid, Ewing sarcoma
  3. Head trauma
  4. Infections- Pneumonia
  5. Abscess (lung or brain)
  6. Cavitation (aspergillosis)
  7. TB (lung or brain)
  8. Meningtis (Bacterial or viral) Encephalitis
  9. AIDS

Vascular:

Cerebrovascular occlusions, hemorrhage, Cavernous sinus thrombosis

Neurologic:

GBS, MS, ALS, Delirium tremens, Hydrocephalus, Psychosis, Peripheral neuropathy.

Metabolic:

Acute intermittent prophyria

Pulmonary:

Asthma Pneumothorax Positive pressure ventilation

Drugs:

Vasopressin or Desmopressin Chlorpropamide

Oxytocin, high dose Vincristine,

Cyclophosphamide

Carbamazepine Phenothiazines

TCAs MAGIs

Cancer Chemotherapy Flashcard List

100 flashcards
1)
2)
3)
4)
5)
6)
7)
8)
9)
10)
11)
12)
13)
14)
15)
16)
17)
18)
19)
20)
21)
22)
23)
24)
25)
26)
27)
28)
29)
30)
31)
32)
33)
34)
35)
36)
37)
38)
39)
40)
41)
42)
43)
44)
45)
46)
47)
48)
49)
50)
51)
52)
53)
54)
55)
56)
57)
58)
59)
60)
61)
62)
63)
64)
65)
66)
67)
68)
69)
70)
71)
72)
73)
74)
75)
76)
77)
78)
79)
80)
81)
82)
83)
84)
85)
86)
87)
88)
89)
90)
91)
92)
93)
94)
95)
96)
97)
98)
99)
100)